The best polynomial approximations of some classes of analytic functions in the Hardy spaces

S.B. Vakarchuk (Alfred Nobel University), http://orcid.org/0000-0002-2562-8844
V.I. Zabutna (Oles Honchar Dnipro National University)
M.B. Vakarchuk (Oles Honchar Dnipro National University)

Abstract


Problems of the best polynomial approximation of classes of analytic functions $$$H^m_{p,R}$$$, $$$m\in \mathbb{Z}_+$$$, $$$R \geqslant 1$$$, $$$1 \leqslant p \leqslant \infty$$$, have been investigated in the Hardy spaces $$$H_p$$$. The best linear methods of approximation were constructed on the indicated classes.

Keywords


analytic function; best polynomial approximation; modulus of continuity; best linear method of approximation; Hardy space

References


Pinkus A. n-Widths in approximation theory, Springer-Verlag, New York, 1985; 294 p.

Babenko K.I. "On the best approximations of one class of analytic functions", Izv. AN SSSR. Ser. Matem., 1958; 22(5): pp. 631-640. (in Russian)

Taikov L.V. "On the best linear methods of approximation of functions of classes $$$B^r$$$ and $$$H^r$$$, Usp. matem. nauk, 1963; 18(4): pp. 183-189. (in Russian)

Dvejrin M.Z., Chebanenko I.V. "On polynomial approximation in Banach spaces of analytic functions", Sbor. nauch. trud. in-ta prikl. matem. i mekh. AN USSR, Kiev, Naukova dumka, 1983; pp. 62-73. (in Russian)

Taikov L.V. "On the best mean approximation of certain classes of analytical functions", Matem. zametki, 1967; 1(2): pp. 155-162. (in Russian)

Taikov L.V. "Widths of some classes of analytical functions", Matem. zametki, 1977; 22(2): pp. 285-295. (in Russian)

Ajnulloev N. "Widths of classes of analytical functions in unit circle", Sbor. trudov "Geometrical problems of function and set theory", Kalinin, Kalinin. State Univ., 1986; pp. 91-101. (in Russian)

Vakarchuk S.B. "On widths of some classes of functions, analytical in the unit circle", Ukrainian Math. J., 1990; 42(8): pp. 1019-1026. (in Russian)

Vakarchuk S.B. "On the best linear methods of approximation and widths of some classes of analytical functions", Matem. zametki, 1999; 65(2): pp. 186-193. (in Russian)

Vakarchuk S.B. "On some extremal problems of approximation theory on a complex plane", Ukrainian Math. J., 2004; 56(9): pp. 1155-1171. (in Russian)

Vakarchuk S.B. "Exact widths of classes of functions being analytical in the disk and the best linear methods of approximation", Matem. zametki, 2002; 72(5): pp. 665-669. (in Russian)

Vakarchuk S.B., Shabozov M.Sh. "On widths of classes of functions, being analytic in the disk", Matem. sbornik, 2010; 201(8): pp. 3-22. (in Russian)

Vakarchuk S.B., Zabutna V.I. "On the best linear methods of approximation and widths of classes of functions being analytic in the disk", Proc. Conf. on modern analysis (20-23.06.2011, Donetsk Nat. Univ., Donetsk, Ukraine); p. 51. (in Russian)




DOI: https://dx.doi.org/10.15421/241802

Refbacks

  • There are currently no refbacks.


Copyright (c) 2018 S.B. Vakarchuk, V.I. Zabutna, M.B. Vakarchuk

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

Not much? See «Misleading Metrics» [web-archive] (by J. Beall), «The story of fake impact factor companies ...» (by M. Jalalian); on the other hand, see «Citation Statistics» (by R. Adler, J. Ewing, P. Taylor)


ISSN (Online): 2518-7996
ISSN (Print): 2312-9557